MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT DRIVE; WALKER, MECHANICAL

NINGBO SHENYU MEDICAL EQUIPMENT DRIVE; WALKER, MECHANICAL
Model Number 10289BL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Laceration(s) (1946)
Date of Event 12/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an attorney, who alleged that the client was injured when her rollator failed during use resulting in wounds and a broken nose.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT
west of tanjialing road
yuyao, zhejiang 31540 8
CH  315408
MDR Report Key21504893
Report Number2438477-2025-00014
Device Sequence Number19958455
Product Code ITJ
UDI-Device Identifier00822383259345
UDI-Public(01)00822383259345
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2025
Report Date (Section F) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10289BL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/05/2025
Device Age5 YR
Event Location Home
Date Report to Manufacturer03/03/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight57 KG
Date Report Sent to FDA03/03/2025